# SDR ASAA0741626

- Difficulty date: May 2, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Aircraft time: 46,003 hours, 25,984 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2679413
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT SKIN LWR LIP IS CRACKED AROUND FASTENER HOLES JUST BELOW THE O B AUX TRACK.  CUT OUT THE DAMAGED AREA OF SKIN FABRICATED AND INSTALLED A SKIN FILLER AND EXTERNAL SPLICE PLATE IAW SRM 57 40 01 FIG 206 REPAIR 6.
